RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1967, Volume 31, Issue 5, Pages 1057–1090 (Mi izv2575)  

The additive theory of ideals in systems with residuals

V. A. Andrunakievich, Yu. M. Ryabukhin


Abstract: We construct the general theory of primarity for algebraic systems, unifying many results in the corresponding theories for rings, modules, groups, and semigroups.

Full text: PDF file (3817 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1967, 1:5, 1011–1040

Bibliographic databases:

UDC: 519.4
MSC: 16D60
Received: 27.08.1966

Citation: V. A. Andrunakievich, Yu. M. Ryabukhin, “The additive theory of ideals in systems with residuals”, Izv. Akad. Nauk SSSR Ser. Mat., 31:5 (1967), 1057–1090; Math. USSR-Izv., 1:5 (1967), 1011–1040

Citation in format AMSBIB
\Bibitem{AndRya67}
\by V.~A.~Andrunakievich, Yu.~M.~Ryabukhin
\paper The additive theory of ideals in systems with residuals
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1967
\vol 31
\issue 5
\pages 1057--1090
\mathnet{http://mi.mathnet.ru/izv2575}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=218279}
\zmath{https://zbmath.org/?q=an:0175.28503}
\transl
\jour Math. USSR-Izv.
\yr 1967
\vol 1
\issue 5
\pages 1011--1040
\crossref{https://doi.org/10.1070/IM1967v001n05ABEH000597}


Linking options:
  • http://mi.mathnet.ru/eng/izv2575
  • http://mi.mathnet.ru/eng/izv/v31/i5/p1057

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:174
    Full text:53
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019